# SDR VNAA2014040900008

- Difficulty date: April 9, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 24,730 hours, 24,680 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AMBER STEERING INOPERATIVE MESSAGE ON TAKEOFF.   LANDED AT DESTINATION AIRPORT WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS CHECK OF NOSEWHEEL STEERING (NWS) ELECTRONIC CONTROL UNIT (ECU) AND PERFORMED BITE TEST OF STEERING SYS IAW AMM.  OPS CHECK AND BITE TEST BOTH GOOD. NO DEFECTS FOUND.  ACFT RELEASED FOR SERVICE.
